Publicacions matemàtiques

Publicacions matemàtiques 19 records found  Search took 0.01 seconds. 
1.
10 p, 271.3 KB Continuity of the visibility function / Forte Cunto, Ana
G. Beer defined the visibility function of a set S and proved its continuity in the interior of S. It is proved here that the visibility function of a planar Jordan domain S is continuous precisely at the cone points of the boundary of S.
1991 - 10.5565/PUBLMAT_35291_01
Publicacions matemàtiques, Vol. 35, Núm. 2 (1991) , p. 323-332  
2.
13 p, 349.0 KB Blow up of mechanical systems with a homogeneous energy / Lacomba, Ernesto A. (Universidad Autónoma Metropolitana. Departamento de Matemáticas) ; Bryant, John ; Ibort, Luis A.
By using the ideas introduced by McGehee in the study of thesingularities in some problems of Celestial Mechanics, we study the singularities at the origin and at the infinity for some classical mechanical systems with homogeneous kinetic and potential energy functions. [...]
1991 - 10.5565/PUBLMAT_35291_02
Publicacions matemàtiques, Vol. 35, Núm. 2 (1991) , p. 333-345  
3.
16 p, 324.8 KB Supersolutions and stabilization of the solutions of the equation… , part II / El Hachimi, A. ; De Thelin, F.
1991 - 10.5565/PUBLMAT_35291_03
Publicacions matemàtiques, Vol. 35, Núm. 2 (1991) , p. 347-362  
4.
12 p, 354.7 KB On universal compositions of maps / Cerin, Zvonko
1991 - 10.5565/PUBLMAT_35291_04
Publicacions matemàtiques, Vol. 35, Núm. 2 (1991) , p. 363-374  
5.
28 p, 721.8 KB Exploring W.G.Dwyer's tame homotopy theory / Dcheerer, Hans ; Tanré, Daniel
1991 - 10.5565/PUBLMAT_35291_05
Publicacions matemàtiques, Vol. 35, Núm. 2 (1991) , p. 375-402  
6.
25 p, 493.7 KB On Bloch functions and gap series / Girela, Daniel
1991 - 10.5565/PUBLMAT_35291_06
Publicacions matemàtiques, Vol. 35, Núm. 2 (1991) , p. 403-427  
7.
19 p, 358.5 KB Weighted norm inequalities for averaging operators of monotone functions / Neugebauer, C. J.
1991 - 10.5565/PUBLMAT_35291_07
Publicacions matemàtiques, Vol. 35, Núm. 2 (1991) , p. 429-447  
8.
11 p, 244.9 KB Weighted Lp-boundedness of Fourier series with respect to generalized Jacobi weights / Guadalupe, José J. ; Pérez, Mario ; Ruiz, Francisco J. ; Varona, Juan L.
1991 - 10.5565/PUBLMAT_35291_08
Publicacions matemàtiques, Vol. 35, Núm. 2 (1991) , p. 449-459  
9.
3 p, 83.5 KB Group rings with FC-nilpotent unit groups / Bist, Vikas
Let U(RG) be the unit group of the group ring RG. Groups G such that U(RG) is FC-nilpotent are determined, where R is the ring of integers Z or a field K of characteristic zero.
1991 - 10.5565/PUBLMAT_35291_09
Publicacions matemàtiques, Vol. 35, Núm. 2 (1991) , p. 461-463  
10.
9 p, 216.7 KB Convergence of the averages and finiteness of ergodic power functions in weighted L1 spaces / Ortega Salvador, Pedro
1991 - 10.5565/PUBLMAT_35291_10
Publicacions matemàtiques, Vol. 35, Núm. 2 (1991) , p. 465-473  
11.
3 p, 60.3 KB A simple example of a non-commutative Arensproduct / Zalduendo, Ignacio
A simple and natural example is given of a non-commuting Arens multiplication.
1991 - 10.5565/PUBLMAT_35291_11
Publicacions matemàtiques, Vol. 35, Núm. 2 (1991) , p. 475-477  
12.
8 p, 173.5 KB A máximum principle for the Bergman space / Korenblum, Boris
1991 - 10.5565/PUBLMAT_35291_12
Publicacions matemàtiques, Vol. 35, Núm. 2 (1991) , p. 479-486  
13.
20 p, 417.7 KB Bifurcation set and limit cycles forming compound eyes in a perturbed hamiltonian system / Li, Jibin ; Liu, Zhenrong
1991 - 10.5565/PUBLMAT_35291_13
Publicacions matemàtiques, Vol. 35, Núm. 2 (1991) , p. 487-506  
14.
10 p, 252.2 KB Interpolating sequences and the Nevanlinna pick problem / Stray, Arne
The extremal solutions to the Nevanlinna Pick problem are studied. If there is more than one solution, Nevanlinna showed that all extremal solutions are inner functions. With some extra information on the interpolation data we find that the extremal solutions are Blaschke products whose zeroes form a finite union of interpolating sequences.
1991 - 10.5565/PUBLMAT_35291_14
Publicacions matemàtiques, Vol. 35, Núm. 2 (1991) , p. 507-516  
15.
9 p, 266.3 KB On the complete digraphs which are simply disconnected / Demaria, Davide C. ; Kiihl, J. Carlos S.
Homotopic methods are employed for the characterization of the complete digraphs which are the composition of non-trivial highly regular tournaments.
1991 - 10.5565/PUBLMAT_35291_15
Publicacions matemàtiques, Vol. 35, Núm. 2 (1991) , p. 517-525  
16.
9 p, 241.9 KB Applications of the Euler characteristic in bifurcation theory / Rybicki, Slawomir
1991 - 10.5565/PUBLMAT_35291_16
Publicacions matemàtiques, Vol. 35, Núm. 2 (1991) , p. 527-535  
17.
6 p, 137.3 KB The formal completion of the Néron model of Jo (p) / Nart, Enric (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
1991 - 10.5565/PUBLMAT_35291_17
Publicacions matemàtiques, Vol. 35, Núm. 2 (1991) , p. 537-542  
18.
16 p, 417.1 KB A Classification of braid types for periodic orbits of diffeomorphisms of surfaces of genus one with topological entropy zero / Guaschi, J ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Mackay, R. S.
We classify the braid types that can occur for finite unions of periodic orbits of diffeomorphisms of surfaces of genus one with zero topological entropy.
1991 - 10.5565/PUBLMAT_35291_18
Publicacions matemàtiques, Vol. 35, Núm. 2 (1991) , p. 543-558  
19.
11 p, 240.8 KB An Integral formula on submanifolds of domains of Cn / Hatziafratis, Telemachos
A Bochner-Martinelli-Koppelman type integral formula on submanifolds of pseudoconvex domains in Cn is derived; the result gives, in particular, integral formulas on Stein manifolds.
1991 - 10.5565/PUBLMAT_35291_19
Publicacions matemàtiques, Vol. 35, Núm. 2 (1991) , p. 559-569  

Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.